R. Belohlavek, Fuzzy relational systems: foundations and principles, Kluwer Academic/
Plenum Publishers, New York, 2002.
 R. Belohlavek, Concept lattices and order in fuzzy logic, Annals of Pure and Applied Logic,
128(1-3) (2004), 227-298.
 Y. X. Chen and H. Y. Wu, Domain semantics of possibility computations, Information Sciences,
178(2) (2008), 2661-2679.
 Y. X. Chen and A. Jung, An introduction to fuzzy predicate transformers, The Invited Talk
at the Third International Symposium on Domain Theory, Shaanxi Normal University, Xian,
 P. W. Chen, H. Lai and D. Zhang, Core
ective hull of nite strong L-topological spaces,
Fuzzy Sets and Systems, 182(1) (2011), 79-92.
 L. Fan, A new approach to quantitative domain theory, Electronic Notes in Theroretical
Computer Science, 45 (2001), 77-87.
 J. A. Goguen, L-fuzzy sets, Journal of Mathematial Analysis and Applications, 18(1) (1967),
 C. A. R. Hoare, Communicating sequential process, Communications of the ACM, 21(8)
 C. Jones, Probabilistic non-determinism, PhD thesis, Department of Computer Science, University
of Edinburgh, Edinburgh, 1990.
 C. Jones and G. Plotkin, A probabilistic powerdomain of evaluations, In Proceedings of the
Fourth Annual Symposium on Logic in Computer Science, (1989), 186-195.
 H. Lai and D. Zhang, Complete and directed complete
-categories, Theoretical Computer
Science, 388(1-3) (2007), 1-25.
 G. D. Plotkin, A powerdomain construction, SIAM Journal on Computing, 5(3) (1976),
 G. D. Plotkin, A powerdomain for countable non-determinism, In M. Nielsen and E. M.
Schmidt (editors), Automata, Languages and programming, Lecture Notes in Computer Science,
EATCS, Springer-Verlag, 140 (1982), 412-428.
 G. D. Plotkin, Probabilistic powerdomains, In Proceedings CAAP, (1982), 271-287.
 K. I. Rosenthal, Quantales and their applications, Longman Scientic and Technical, New
 S. E. Rodabaugh, Powerset operator foundations for poslat fuzzy set theories and topologies,
pp. 91-116, Chapter 2 in U. Hohle and S. E. Rodabaugh, eds, Mathematics of Fuzzy Sets:
Topology, and Measure Theory, The handbooks of Fuzzy Sets Series, Volume 3 (1999), Kluwer
Academic Publishers (Boston/ Dordrecht/London).
 S. E. Rodabaugh, Relationship of algebraic theories to powerset theories and fuzzy topo-
logical theories for lattice-valued mathematics, International Journal of Mathematics and
Mathematical Sciences, vol. 2007, Article ID 43645, 71 pages, 2007. doi:10.1155/2007/43645
 D. S. Scott, A type theoretical alternative to ISWIM, CUCH, OWHY, Theoretical Computer
Science, 121(1-2) (1993), 411-440.
 D. S. Scott, Continuous lattices, In: E. Lawvere (Ed.), Toposes, Algebraic Geometry and
Logic, Lecture Notes in Mathematics, Springer-Verlag, 274 (1972), 97-136.
 M. B. Smyth, Powerdomains, Journal of Computer and Systems Sciences, 16(1) (1978),
 N. Saheb-Djahromi, CPOs of measures for non-determinism, Theoretical Computer Science,
12(1) (1980), 19-37.
 R. Tix, K. Keimel and G. Plotkin, Semantic domains for combining probability and non-
determinism, Electronic Notes in Theoretical Computer Science, 222 (2009), 3-99.
 K. R. Wagner, Liminf convergence in
-categories, Theoretical Computer Science, 184(1-2)
 W. Yao and L. X. Lu, Fuzzy Galois connections on fuzzy posets, Mathmatical Logic Quarterly,
55(1) (2009), 105-112.
 W. Yao, Quantitative domains via fuzzy sets: Part I: Continuity of fuzzy directed complete
posets, Fuzzy Sets and Systems, 161(7) (2010), 937-987.
 W. Yao and F. G. Shi, Quantitative domains via fuzzy sets: Part II: fuzzy Scott topology on
fuzzy directed complete posets, Fuzzy Sets and Systems, 173(1) (2011), 1-21.
 W. Yao, A survey of fuzzications of frames, the Papert-Papert-Isbell adjunction and sobri-
ety, Fuzzy Sets and Systems, 190(1) (2012), 63-81.
 W. Yao, A categorical isomorphism between injective fuzzy T0-spaces and fuzzy continuous
lattices, IEEE Transactions on Fuzzy Systems, Article in press.
 W. Yao, A more general truth valued table for lattice-valued convergence spaces, Preprint.
 Q. Y. Zhang and L. Fan, Continuity in quantitative domains, Fuzzy Sets and Systems, 154(1)
 Q. Y. Zhang and W. X. Xie, Section-retraction-pairs between fuzzy domains, Fuzzy Sets and
Systems, 158(1) (2007), 99-114.